Partially-additive monoids
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 3, pp. 221-244.
@article{CTGDC_1985__26_3_221_0,
     author = {Bahamonde, Antonio},
     title = {Partially-additive monoids},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {221--244},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {3},
     year = {1985},
     mrnumber = {796349},
     zbl = {0581.18001},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_3_221_0/}
}
TY  - JOUR
AU  - Bahamonde, Antonio
TI  - Partially-additive monoids
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1985
SP  - 221
EP  - 244
VL  - 26
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1985__26_3_221_0/
LA  - en
ID  - CTGDC_1985__26_3_221_0
ER  - 
%0 Journal Article
%A Bahamonde, Antonio
%T Partially-additive monoids
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1985
%P 221-244
%V 26
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1985__26_3_221_0/
%G en
%F CTGDC_1985__26_3_221_0
Bahamonde, Antonio. Partially-additive monoids. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 26 (1985) no. 3, pp. 221-244. http://www.numdam.org/item/CTGDC_1985__26_3_221_0/

1 Arbib, M.A. & Manes, E.G., Partially-additive monoids, graph-growing, and the algebraic semantics of recursive calls, Lecture Notes in Computer Science 73, Springer (1979), 127-138. | MR | Zbl

2 Arbib, M.A. & Manes, E.G., The pattern-of-calls expansion is the canonical fix-point for recursive definitions, J. of the Association for Comput. Machinery 29 (1982), 577-602. | Zbl

3 Arbib, M.A. & Manes, E.G., Formal Semantics of programming Languages, Springer (to appear).

4 Bahamonde, A., Tensor product of partially-additive monoids, Semigroup Forum (To appear). | MR | Zbl

5 Bahamonde, A. & Lopez Garcia, S., Monoides parcialmente aditivos en la Teoria de la Informacion, Stochastica (To appear).

6 Gierz, G. & al, A compendium of continuous lattices, Springer, 1980. | MR | Zbl

7 Guitart, R., Tenseurs et machines, Cahiers Top. et Géom. Diff. XXI-1 (1980), 5-62. | Numdam | MR | Zbl

8 Manes, E.G., Algebraic Theories, GTM 26, Springer, 1976. | MR | Zbl

9 Manes, E.G. & Benson, D.B., The inverse semigroup of a so-ring, Semigroup Forum | Zbl

10 Markowsky, G., Chain-complete posets and directed sets with applications, Algebra Universalis 6 (1976), 53-68. | MR | Zbl

11 Scott, D.S., Continuous lattices, Lecture Notes in Math. 274 (1972), Springer. | MR | Zbl

12 Scott, D.S., Domains for denotational Semantics, ICALP'82. | Zbl